# SDR IPXA2019091346699

- Difficulty date: September 4, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 54,771 hours, 18,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 CRACK ON FUSELAGE SKIN (P/N: 148T3121-2) ON STA 1725.5, NEAR S-7R. REPAIR IAW EO B767-5330-24301 APPX C AND 5330-73933-A, SR:4-4555838821, AND SRM 53-80-01 REPAIR 5, REV 75.00.
